Open Access
October, 1999 Standard weights on algebras of unbounded operators
Atsushi INOUE, Witold KARWOWSKI, Hidekazu OGI
J. Math. Soc. Japan 51(4): 911-935 (October, 1999). DOI: 10.2969/jmsj/05140911


The purpose of this paper is to define and study an important class in weights on O*-algebras which is possible to develop the Tomita-Takesaki theory in O*-algebras. The Connes cocycle theorem for weights on von Neumann algebras is generalized to the case of O*-algebras.


Download Citation

Atsushi INOUE. Witold KARWOWSKI. Hidekazu OGI. "Standard weights on algebras of unbounded operators." J. Math. Soc. Japan 51 (4) 911 - 935, October, 1999.


Published: October, 1999
First available in Project Euclid: 10 June 2008

zbMATH: 0953.47048
MathSciNet: MR1705254
Digital Object Identifier: 10.2969/jmsj/05140911

Primary: 47D40
Secondary: 46K10 , 46L10

Keywords: $\mathrm{O}^{*}$-algebras , generalized von Neumann algebras , KMS(quasi-)weights , standard (quasi-)weights

Rights: Copyright © 1999 Mathematical Society of Japan

Vol.51 • No. 4 • October, 1999
Back to Top